# SDR SWAA2021071279284

- Difficulty date: June 1, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1023-1024
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB TENSION STRAP AT B.S. 1023-1024; L.B.L. 3; W.L. 208.1. ; / [01] REMOVED CORROSION ON STRAP BS1023-1024 LBL3 WL 208 IAW SRM 51-10-02. AREA OF REMOVAL 1'X6' REMOVED .020' MATERIAL. ORIGINAL THICKNESS .071'. NO ALLOWABLE LIMITS IN SRM. PART REQUIRES REPLACEMENT.; [02] UPDATED TABLE; [03] VERIFIED TABLE INPUT; [04] VERIFIED CORROSION OUT OF LIMITS IAW SRM 51-10-02.; [05] REMOVED OUT OF LIMITS SHEAR WEB TENSION STRAP AT B.S. 1023-1024 ;L.B.L. 3; W.L. 208.1 PER SRM 51-10-02-0G-0-A20048.; [06] VERIFIED STEP; [07] RECEIVED NEW SHEAR WEB TENSION STRAP P\N 147A5620-3; LOCATED AND DRILLED FASTENER HOLES IN NEW STRAP IAW SRM 51-40-05 AND DWG 147A5600 I.D.:0032; REV:B. REQUESTING OK TO INSTALL.; [08] VERIFIED; [09] INSTALLED NEW STRAP AT B.S. 1023-1024;L.B.L 3; W.L. 208.1; IAW SRM 51-40-02 AND DWG 147A5600.; [10] VERIFIED WORK ACCOMPLISHED; [11] REPLACEMENT OF STRAP ACCOMPLISHED PER SRM51-40-02 AND DWG 147A5600; [12] REJECTION - 3 RIVETS WITH STEPPED BUCKTAILS; APPROX BS 1020-1022; LBL 3; WL 208. GENERATED FAULT TTG8Q005DS73; [13] VERIFIED REPLACEMENT OF STRAP ACCOMPLISHED PER SRM51-40-02 AND DWG 147A5600.; [14] VERIFIED PROPER TRASFER OF REJECTED ITEM; ALL STEPS COMPLETE.
